# SDR RAAAE895025

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Holed
- Location: Bs 283.5
- Part time: 71,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 4 CHECK, FOUND FS 283.5 STUB FRAME PREVIOUS REPAIR HOLED IN RADIUS AND FASTENERS STR 35 - STR 37.  REPAIRED PER SRM 53-2-3, PAGE 9.  (X)
